# SDR SWIA201335194

- Difficulty date: November 1, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 30,644 hours, 25,461 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READING LIGHT ABOVE SEAT 1D BECAME VERY HOT.  FLT#5501 REPLACED 1D READING LIGHT ASSEMBLY & LIGHTING COVER AT 1D IAW AMM.
